billpat1 02/12/14
Last reply 3 years ago
Coming off of avonex!

Morning all, just a quick question. When you come off one drug to start another (Avonex to Gilenya) have you noticed that your MS really flares up. Mine has gone off the scales. Feet on fire, sweats (that ones nice!) legs feel like they are dragging a ten tonne weight, plus sore joints. Any help or answers much appreciated. Thanks in advance. Sue

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

3 years ago

Sue, keep in touch with your MS Nurse about these developments to ensure that they are expected.

The fact is that you’re introducing something new into your body and your body needs to learn to deal with it. It could be that your immune system has been called into action, which can lead to an exaggeration of your MS symptoms. This should all calm down as you continue to take the Gilenya.

Do have a word with your MS Nurse to put your mind at rest.

3 years ago

Thanks, Stumbler for the reply,have emailed her today, awaiting reply so won’t hold my breath otherwise I could be 6 foot under! sue

Post Comment

You must be logged in to reply to this topic.